MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Catalog Number 9-ATV10F45/80
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2023 a 22mm amplatzer septal occluder was chosen for implantation into an atrial septal defect (asd) utilizing an amplatzer trevisio delivery system.The defect was measured as 18mm using transesophageal echocardiogram (tee).When attempting to implant the device, the left disc formed a cobra head deformity.The device was recaptured and attempted to be implanted again, but the cobra head deformity continued.The device was attempted to be recaptured but in the process detached from the delivery system.The occluder traveled to the ascending aorta and caused a partial obstruction of blood flow.The device could not be snared so the patient was transferred to open surgery immediately to retrieve the device.The patient was reported to have prolonged hospitalization due to open heart surgery recovery.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay.
 
Additional Manufacturer Narrative
An event of a device detaching from a delivery cable and deploying prematurely in the ascending aorta and caused a partial obstruction of blood flow was reported.A returned device inspection, to rule out any device-related causes, could not be performed as the device was not returned for analysis.An image was received from the field and the image appears to show the device deformity.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received the cause of the reported event could not be conclusively determined.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17669725
Report Number2135147-2023-03820
Device Sequence Number12538884
Product Code DQY
UDI-Device Identifier05415067030948
UDI-Public05415067030948
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number9-ATV10F45/80
Device Lot Number8887992
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer09/12/2023
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZER SEPTAL OCCLUDER, 9-ASD-022; AMPLATZER TREVISIO DS 9-ATV10F45/80, LOT: 8887992
Patient SexUnknown